Login | Register

Items where Author is "Kokotov, Alexey"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Kokotov, Alexey (2012) On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Transactions of the American Mathematical Society, 364 (11). pp. 5645-5671. ISSN 0002-9947

Book Section

Kokotov, Alexey (2011) On the Spectral Theory of the Laplacian on Compact Polyhedral Surfaces of Arbitrary Genus. In: Computational Approach to Riemann Surfaces. Lecture Notes in Mathematics, pp. 227-253.

This list was generated on Wed Aug 21 03:12:52 2019 EDT.
Back to top Back to top